# SDR CALA2023051201475

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 100,680 hours, 13,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Door L4 M33407
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BATTERY PACK CAPACITY CHECK FND BATTERY PACK LOW CAPACITY ON M33407 REF HAECO NON-ROUTINE NO.9456145 -.   SPEC NO.B777-33-3-7019. REPLACED THE BATTERY PACK ON M33407 AND TEST OK AS PER AMM 33-51-06-960-802 REV.97.
